# SDR IPXA2015042188255

- Difficulty date: April 8, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 47,047 hours, 11,030 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC702817
- Condition: Cracked
- Location: Bs 2084
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, SHEAR TIE CRACKED IN INTERNAL EMPENAGE COMPARTMENT CEILING, BS 2084, RT SIDE REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SHEAR TIE IAW DWG AJC7028 AND SRM 51-31-01, 51-35-01, MINOR.
